JUCS - Journal of Universal Computer Science 11(12): 2096-2113, doi: 10.3217/jucs-011-12-2096
Constructive Results on Operator Algebras
expand article infoBas Spitters
‡ Institute for Computing and Information Sciences, Radboud University Nijmegen, Netherlands
Open Access
Abstract
We present a to following results in the constructive theory of operator algebras. A representation theorem for finite dimensional von Neumann-algebras. A representation theorem for normal functionals. The spectral measure is independent of the choice of the basis of the underlying Hilbert space. Finally, the double commutant theorem for finite von Neumann algebras and for Abelian von Neumann algebras.
Keywords
constructive mathematics, operator theory, Hilbert spaces